Planar flow past two or more blades in ground effect

Purvis, R. and Smith, F. T. (2004) Planar flow past two or more blades in ground effect. Quarterly Journal of Mechanics and Applied Mathematics, 57 (1). pp. 137-160. ISSN 0033-5614

[img]
Preview
PDF (psQJMAM04.pdf)
Download (634kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Feb 2004
Last Modified: 21 Jul 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/17667
DOI: 10.1093/qjmam/57.1.137

Actions (login required)

View Item View Item